Skip to content
My WebMD Sign In, Sign Up
Fever and Cough
avatar
roseballinger posted:
My daughter is 2YR and 7M, she has a cold and cough, so I gave her Children's Robitussin(doc. recommended) about an hour ago. Well now she is spiking a fever of 101.7. Am I able to give her some children's advil at a low dose? Iread the labels on both meds, and it doesn't say anything about do not use with other medication.
Reply
 
avatar
tlkittycat1968 responded:
101.7 really isn't considered to be too high. Is the fever affecting her (is she acting lethargic, out of sorts, etc)? If no, then don't give her anything. If yes, then it's okay to giver her the Advil.
 
avatar
Elizabeth_WebMD_Staff responded:
Hi and Welcome roseballinger,

There is nothing worse than your little one not feeling well. Since your question was posted a couple days ago I hope you were able to get in touch with your health care professional to find the correct dose.

She may feeling better now, so for future reference here are a few resources -

Treating Your Child's Cold or Fever - Slideshow
Kid's Cold Medicine - New Guidelines
12 Natural Tips for Cold & Flu

Please let us know how she is doing,
Elizabeth


Spotlight: Member Stories

My name is Jennifer and I am 30 years old. I have a 10yr old DD from a previous marriage. My husband and I have been together 9 years and have been ma...More

Helpful Tips

2 1/2 yr old Will Not Eat Regular Food
My 2 1/2 yr old grandson will not eat regular food for lunch or diner. He only wants baby food. We have tried puree the food, putting it in ... More
Was this Helpful?
10 of 19 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.